# SDR HEEA083616

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 2,473 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110324
- Part serial: NA
- Condition: Broken
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT ANTENNA WHIP BROKEN. SCRAPPED.
